If you are taking a drug that has been prescribed for you, all you have to do is take your prescription with you to the drug test and there should be no problem. If you are taking drugs other than those prescribed for you, the best thing we can do for you is encourage you to get any help you need to stop taking them as soon as possible. For information and help, call The National Alcohol and Substance Abuse Information Center hotline at 1-800-784-6776 in the U.S. and 1-215-784-1120 outside the U.S. or visit the NASAIC site at: http://www.addictioncareoptions.com/
For more information about employment-related drug screenings, read: "Passing" Those Drug Screenings."
This information is from rxlist.com:Metabolism and Elimination
A high portion of oxycodone is N-dealkylated to noroxycodone during first-pass metabolism. Oxymorphone, is formed by the O-demethylation of oxycodone. The metabolism of oxycodone to oxymorphone is catalyzed by CYP2D6. Free and conjugated noroxycodone, free and conjugated oxycodone, and oxymorphone are excreted in human urine following a single oral dose of oxycodone. Approximately 8% to 14% of the dose is excreted as free oxycodone over 24 hours after administration. Following a single, oral dose of oxycodone, the mean ± SD elimination half-life is 3.51 ± 1.43 hours.
Acetaminophen is metabolized in the liver via cytochrome P450 microsomal enzyme. About 80-85% of the acetaminophen in the body is conjugated principally with glucuronic acid and to a lesser extent with sulfuric acid and cysteine. After hepatic conjugation, 90 to 100% of the drug is recovered in the urine with in the first day.
About 4% of acetaminophen is metabolized via cytochrome P450 oxidase to a toxic metabolite which is further detoxified by conjugation with glutathione, present in a fixed amount. It is believed that the toxic metabolite NAPQI (N acetyl-p-benzoquinoneimine, N-acetylimidoquinone) is responsible for liver necrosis. High doses of acetaminophen may deplete the glutathione stores so that inactivation of the toxic metabolite is decreased. At high doses, the capacity of metabolic pathways for conjugation with glucuronic acid and sulfuric acid may be exceeded, resulting in increased metabolism of acetaminophen by alternate pathways.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.